# SDR SWAA2024091231608

- Difficulty date: August 28, 2024
- Submitted: September 12, 2024
- Operation: Air carrier
- Aircraft: N931WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36637
- Aircraft time: 50,530 hours, 30,789 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT.<[01] VERIFIED;[02] REMOVED AND REPLACED FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT IAW SRM 51-40-05-0G-0 AND DWG 143A7902; REV: -.;[03] VERIFIED;[04] RII VERIFIED CORRECTIVE ACTION ITEM 2; CARD COMPLETE.
